# SDR AALA2019102549010

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 60,170 hours, 22,785 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Warning Light
- Condition: Broken
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: BROKEN EMERGENCY EXIT DOOR RED WARNING LIGHT CABIN PRESSURE AT E/E DOOR 833 IN PASSENGER CABIN. REPLACED WARNING LIGHT PER AMM 52-73-22-400-003-A.
